Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kruzhilin Nikolai Georgievich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2016
1. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)
2. J. Alper, A. V. Isaev, N. G. Kruzhilin, “Associated forms of binary quartics and ternary cubics”, Transform. Groups, 21:3 (2016), 593–618  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2014
3. A. Isaev, N. Kruzhilin, “Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras”, Proc. Amer. Math. Soc., 142:2 (2014), 581–590 , arXiv: 1203.5549  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib  scopus (cited: 2)

   2011
4. G. Fels, A. Isaev, W. Kaup, N. Kruzhilin, “Isolated hypersurface singularities and special polynomial realizations of affine quadrics”, J. Geom. Anal., 21:3 (2011), 767–782  crossref  mathscinet (cited: 8)  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 7)

   2010
5. N. G. Kruzhilin, “A generalization of Kerner's theorem on proper maps”, Russian Math. Surveys, 65:6 (2010), 1181–1182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2009
6. A. V. Isaev, N. G. Kruzhilin, “Proper actions of Lie groups of dimension $n^2+1$ on $n$-dimensional complex manifolds”, Israel J. Math., 172:1 (2009), 193–252  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2006
7. A. V. Isaev, N. G. Kruzhilin, “Proper holomorphic maps between Reinhardt domains in $\mathbb C^2$”, Michigan Math. J., 54:1 (2006), 33–64  crossref  mathscinet (cited: 4)  zmath  isi (cited: 7)  elib (cited: 3)  scopus (cited: 6)
8. N. G. Kruzhilin, P. A. Soldatkin, “Holomorphic Equivalence of Tube Domains in $\mathbb C^2$”, Proc. Steklov Inst. Math., 253 (2006), 90–99  mathnet  crossref  mathscinet  elib (cited: 4)  scopus (cited: 5)

   2005
9. N. Kruzhilin, A. Sukhov, “Pseudoholomorphic discs attached to CR-submanifolds of almost complex spaces”, Bull. Sci. Math., 129:5 (2005), 398–414  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  elib (cited: 5)  scopus (cited: 4)

   2004
10. A. V. Isaev, N. G. Kruzhilin, “Effective actions of $\mathrm{SU}_n$ on complex $n$-dimensional manifolds”, Illinois J. Math., 48:1 (2004), 37–57  mathscinet (cited: 8)  zmath  isi (cited: 9)  elib (cited: 9)  scopus (cited: 8)
11. N. G. Kruzhilin, P. A. Soldatkin, “Affine and Holomorphic Equivalence of Tube Domains in $\mathbb C^2$”, Math. Notes, 75:5 (2004), 623–634  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 7)  scopus (cited: 8)
12. N. G. Kruzhilin, “Holomorphic automorphisms of two-dimensional hyperbolic tube domains”, Russian Math. Surveys, 59:5 (2004), 966–968  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

   2002
13. A. V. Isaev, N. G. Kruzhilin, “Effective actions of the unitary group on complex manifolds”, Canad. J. Math., 54:6 (2002), 1254–1279  crossref  mathscinet (cited: 25)  zmath  isi (cited: 25)  elib (cited: 23)  scopus (cited: 24)

   1994
14. N. G. Kruzhilin, “Holomorphic disks with boundaries in totally real tori in $\mathbb C^2$”, Math. Notes, 56:6 (1994), 1244–1248  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)

   1991
15. N. G. Kruzhilin, “Dvumernye sfery na granitsakh psevdovypuklykh oblastei v $\mathbf C^2$”, Izv. AN SSSR. Ser. matem., 55:6 (1991), 1194–1237  mathnet (cited: 5)  mathscinet (cited: 22)  zmath  adsnasa; N. G. Kruzhilin, “Two-dimensional spheres in the boundaries of strictly pseudoconvex domains in $\mathbf C^2$”, Math. USSR-Izv., 39:3 (1992), 1151–1187  crossref  mathscinet  zmath  isi (cited: 13)

   1988
16. N. G. Kruzhilin, “Golomorfnye avtomorfizmy giperbolicheskikh oblastei Reinkharta”, Izv. AN SSSR. Ser. matem., 52:1 (1988), 16–40  mathnet (cited: 20)  mathscinet (cited: 23)  zmath  isi (cited: 2); N. G. Kruzhilin, “Holomorphic automorphisms of hyperbolic Reinhardt domains”, Math. USSR-Izv., 32:1 (1989), 15–38  crossref  mathscinet  zmath  isi (cited: 2)

   1987
17. A. G. Vitushkin, N. G. Kruzhilin, “Description of the automorphism groups of real hypersurfaces of complex space”, Investigations in the theory of the approximation of functions, Akad. Nauk SSSR Bashkir. Filial Otdel Fiz. Mat., Ufa, 1987, 26–69  mathscinet
18. N. G. Kruzhilin, “Description of the local automorphism groups of real hypersurfaces”, Proceedings of the International Congress of Mathematicians (Berkeley, Calif., 1986), v. 1, 2, Amer. Math. Soc., Providence, RI, 1987, 749–758  mathscinet (cited: 2)

   1985
19. A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin, “Prodolzhenie golomorfnykh otobrazhenii vdol veschestvenno-analiticheskikh giperpoverkhnostei”, Sovremennye problemy matematiki. Matematicheskii analiz, algebra, topologiya, Sbornik statei. Posvyaschaetsya akademiku Lvu Semenovichu Pontryaginu k ego semidesyatipyatiletiyu, Tr. MIAN SSSR, 167, 1985, 60–95  mathnet (cited: 3)  mathscinet (cited: 5)  zmath; A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin, “Continuation of holomorphic mappings along real-analytic hypersurfaces”, Proc. Steklov Inst. Math., 167 (1986), 63–102  mathscinet  zmath
20. N. G. Kruzhilin, “Lokalnye avtomorfizmy i otobrazheniya gladkikh strogo psevdovypuklykh giperpoverkhnostei”, Izv. AN SSSR. Ser. matem., 49:3 (1985), 566–591  mathnet (cited: 1)  mathscinet (cited: 3)  zmath  isi; N. G. Kruzhilin, “Local automorphisms and mappings of smooth strictly pseudoconvex hypersurfaces”, Math. USSR-Izv., 26:3 (1986), 531–552  crossref  mathscinet  zmath  isi

   1984
21. N. G. Kruzhilin, “Sloeniya, svyazannye s uravneniem Monzha–Ampera v oblastyakh Khartogsa”, Izv. AN SSSR. Ser. matem., 48:5 (1984), 1109–1118  mathnet  mathscinet  zmath  isi; N. G. Kruzhilin, “Foliations connected with the Monge–Ampère equation in Hartogs domains”, Math. USSR-Izv., 25:2 (1985), 419–427  crossref  mathscinet  zmath  isi

   1983
22. N. G. Kruzhilin, A. B. Loboda, “Linearization of local automorphisms of pseudoconvex surfaces”, Sov. Math. Dokl., 28 (1983), 70–72  mathnet  mathscinet  zmath  isi (cited: 20)
23. A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin, “Extension of local mappings of pseudoconvex surfaces”, Sov. Math. Dokl., 27 (1983), 580–583  mathnet  mathscinet  zmath  isi (cited: 6)
24. N. G. Kruzhilin, “Otsenka izmeneniya normalnogo parametra tsepi na psevdovypukloi poverkhnosti”, Izv. AN SSSR. Ser. matem., 47:5 (1983), 1091–1113  mathnet (cited: 1)  mathscinet  zmath  isi; N. G. Kruzhilin, “An estimate of the variation of a normal parameter of a chain on a pseudoconvex surface”, Math. USSR-Izv., 23:2 (1984), 367–389  crossref  mathscinet  zmath  isi

   1982
25. N. G. Kruzhilin, N. V. Shcherbina, “Some examples of domains of holomorphy without analytic structure on the boundary”, Sov. Math. Dokl., 26 (1982), 542–544  mathscinet  zmath

Thesis


   2009
26. N. G. Kruzhilin, Geometriya veschestvennykh podmnogoobrazii i deistvii veschestvennykh grupp na kompleksnykh oblastyakh, Diss. … dokt. fiz.-matem. nauk, MIAN, Moskva, 2009 , 242 pp.
27. N. G. Kruzhilin, Geometriya veschestvennykh podmnogoobrazii i deistvii veschestvennykh grupp na kompleksnykh oblastyakh, Avtoreferat diss. … dokt. fiz.-matem. nauk, MIAN, Moskva, 2009 , 30 pp.

   1984
28. N. G. Kruzhilin, Otsenki izmeneniya normalnogo parametra tsepei v svyazi s zadachami prodolzheniya golomorfnykh otobrazhenii, Diss. … kand. fiz.-matem. nauk, MGU, Moskva, 1984 , 67 pp.
29. N. G. Kruzhilin, Otsenki izmeneniya normalnogo parametra tsepei v svyazi s zadachami prodolzheniya golomorfnykh otobrazhenii, Avtoreferat diss. … kand. fiz.-matem. nauk, MGU, Moskva, 1984 , 6 pp.

Proceedings


   1987
30. A. G. Vitushkin, N. G. Kruzhilin, “Problemy bigolomorfnoi klassifikatsii veschestvenno-analiticheskikh giperpoverkhnostei”, Bakinskaya mezhdunarodnaya topologicheskaya konferentsiya, Tezisy dokladov, AN SSSR, Baku, 1987

Personalia


   2002
31. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
Home page

© Steklov Mathematical Institute of RAS, 2004–2017